# SDR CA130927010

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,262 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE ACFT EXPERIENCED A NR 2 ENGINE PRESSURE SENSOR FAULT MESSAGE.  IN CONSULTATION WITH MAINTENENCE AND FLIGHT DISPATCH, THE FLIGHT RETURNED FOR LANDING APPROXIMATELY 2300 KGS OVER THE MAXIMUM STRUCTURAL LANDING WEIGHT.  THE LANDING WAS OTHERWISE ROUTINE AND THERE WAS NO ADVERSE PASSENGER REACTION.  COMPRESSOR DISCHARGE, T3, SENSOR REPLACED IAW AMM TASK 77-23-10-400-001.
